MathSciNet Relay Station
MathSciNet bibliographic data
MR1185126 62F25 (62F11 62F12 62G15)
DiCiccio, Thomas; Efron, Bradley More accurate confidence intervals in exponential families. Biometrika 79 (1992), no. 2, 231–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement